# SDR CALA2022071801793

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534722092530
- Condition: Elongated
- Location: Fr64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOORBEAM -Y1292 LOCATED BTW FRAME 64 AND FRAME 66 AT AFT GALLEY AREA REMOVED AND REPLACED FLOORBEAM -Y1292 LOCATED BTW FRAM 64 AND FRAME 66 AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG D53472201 PERFORMED DETAIL VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00 ENTRY MADE TO REMOVE IP RESTRICTION. CORRECTED ATA TO 5330. UPDATE ATA
